I had Ms Queen to the Dr. about 2 weeks or so ago with stomach problems. She had been complaining her stomach hurt her for a bit of time and then it progrossed to "mom I threw up a little in my mouth" (of course she never spit it out so I could see anything). When she came to me with the last thing I became concerned. Now she does tend to come up with so many things hurting her or wrong with her all the time I have to take a step back and wait and see approach to see what is real and what is for attention. This stuff persisted so I acted. The only thing I knew that had changed recently is that she had been put on the Vyvanse months ago but recently it was upped from 30 mg to 50. It seems that perhaps upping it might have been the cause (although I can't rule out anything else or the medication itself). Back to today. After the Dr. consulted with the psychiatrist (that's how they do it here at Duke) they said it definitely is the Vyvanse in their opinion and feel it's the 50 mg causing the problems as a month into the 30 mg treatment there was no reports of stomach problems from me to him. While that is true it might have been it wasn't long enough for the medication to have caused a problem. So we are backing her down to 30mgs for now and going to see how she does. If she continues to manifest the stomach problems or throwing up (which is actually GERD - Vyvanse is known for it) then she will be taken off of it. There was only a very slight chance it was her 5 mg of Abilify but it's not completely ruled out just yet either. He had placed her on the liquid form of Zantac in a very tiny dose to help coat stomach. She's to continue with that as well.